100%(1)1 out of 1 people found this document helpful
This preview shows page 13 - 15 out of 19 pages.
32. A female client with carcinoma of the breast is admitted to the hospital for treatment with intravenously administered doxorubicin. The client tells the nurse that she has been told by her friends that she is going to lose all her hair. What is the most appropriatenursing response?1."Your friends are correct."2."You will not lose your hair."3."Hair loss may occur, but it will grow back just as it is now."4."Hair loss may occur, and it will grow back, but it may have a different color or texture."Correct answer: 4Rationale: Alopecia(hair loss) can occur after the administration of many antineoplastic medications. Alopecia is reversible, but the new hair growth may have a different color and texture. Therefore, options 1, 2, and 3 are incorrect.33. The clinic nurse prepares instructions for a client who developed stomatitisafter the administration of a course of antineoplastic medications. The nurse should provide the client with which instruction?
34. A health care provider prescribes cisplatin and vincristine to a client with bladder cancer. The nurse should explain to the client that 2 medications are administered together for which reason?